Alert archive / Texas / Wind Advisories in 2020

Wind Advisory 7, NWS Fort Worth, TX

December 12, 202020 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Dec 12, 2020, 12:33 PM CST for 20 counties in Texas. It took effect at Dec 13, 2020, 3:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2020, 12:33 PM CST (18:33 UTC)
In effect from
Dec 13, 2020, 3:00 PM CST
Expired
Dec 13, 2020, 9:00 PM CST
In force
6 hr
Issued by
NWS Fort Worth, TX

Counties Bell County, TX, Bosque County, TX, Comanche County, TX, Coryell County, TX, Eastland County, TX, Erath County, TX, Falls County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2020-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2020-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WWUS74 KFWD 121833
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1233 PM CST Sat Dec 12 2020

TXZ115>117-129>133-141>145-156>160-174-130245-
/O.NEW.KFWD.WI.Y.0007.201213T2100Z-201214T0300Z/
Stephens-Palo Pinto-Parker-Eastland-Erath-Hood-Somervell-Johnson-
Comanche-Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-
McLennan-Falls-Milam-
Including the cities of Breckenridge, Mineral Wells, Weatherford,
Briar, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, 
Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, 
Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Cameron, 
and Rockdale
1233 PM CST Sat Dec 12 2020

...WIND ADVISORY IN EFFECT FROM 3 PM TO 9 PM CST SUNDAY...

* WHAT...Northwest winds of 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of North and Central Texas.

* WHEN...From 3 PM to 9 PM CST Sunday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, especially 
  for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

Bain
5 follow-up statements
683 
WWUS74 KFWD 122115 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Fort Worth TX
315 PM CST Sat Dec 12 2020

TXZ115>117-129>133-141>145-156>160-174-130600-
/O.CON.KFWD.WI.Y.0007.201213T2100Z-201214T0300Z/
Stephens-Palo Pinto-Parker-Eastland-Erath-Hood-Somervell-Johnson-
Comanche-Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-
McLennan-Falls-Milam-
Including the cities of Breckenridge, Mineral Wells, Weatherford,
Briar, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, 
Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, 
Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Cameron, 
and Rockdale
315 PM CST Sat Dec 12 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM CST SUNDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of North and Central Texas.

* WHEN...From 3 PM to 9 PM CST Sunday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

Bain
596 
WWUS74 KFWD 130552
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1152 PM CST Sat Dec 12 2020

TXZ115>117-129>133-141>145-156>160-174-131400-
/O.CON.KFWD.WI.Y.0007.201213T2100Z-201214T0300Z/
Stephens-Palo Pinto-Parker-Eastland-Erath-Hood-Somervell-Johnson-
Comanche-Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-
McLennan-Falls-Milam-
Including the cities of Breckenridge, Mineral Wells, Weatherford,
Briar, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, 
Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, 
Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Cameron, 
and Rockdale
1152 PM CST Sat Dec 12 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM CST SUNDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph  
  expected.

* WHERE...Portions of North and Central Texas.

* WHEN...From 3 PM to 9 PM CST Sunday.

* IMPACTS...Unsecured outdoor items may be blown around in the
  wind. Driving on area roadways may become difficult, especially
  for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
828 
WWUS74 KFWD 131429
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
829 AM CST Sun Dec 13 2020

TXZ118-132230-
/O.EXA.KFWD.WI.Y.0007.201213T2100Z-201214T0300Z/
Tarrant-
Including the cities of Fort Worth and Arlington
829 AM CST Sun Dec 13 2020

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST
THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Tarrant County.

* WHEN...From 3 PM this afternoon to 9 PM CST this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ115>117-129>133-141>145-156>160-174-132230-
/O.CON.KFWD.WI.Y.0007.201213T2100Z-201214T0300Z/
Stephens-Palo Pinto-Parker-Eastland-Erath-Hood-Somervell-Johnson-
Comanche-Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-
McLennan-Falls-Milam-
Including the cities of Breckenridge, Mineral Wells, Weatherford,
Briar, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, 
Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, 
Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, 
Meridian, Valley Mills, Hillsboro, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Cameron, 
and Rockdale
829 AM CST Sun Dec 13 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of north central and south central Texas.

* WHEN...From 3 PM this afternoon to 9 PM CST this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
134 
WWUS74 KFWD 132155
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
355 PM CST Sun Dec 13 2020

TXZ115>118-129>133-141>145-156>160-174-140300-
/O.CON.KFWD.WI.Y.0007.000000T0000Z-201214T0300Z/
Stephens-Palo Pinto-Parker-Tarrant-Eastland-Erath-Hood-Somervell-
Johnson-Comanche-Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-
McLennan-Falls-Milam-
Including the cities of Breckenridge, Mineral Wells, Weatherford,
Briar, Fort Worth, Arlington, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Comanche, De Leon, Goldthwaite, Hamilton, 
Hico, Clifton, Meridian, Valley Mills, Hillsboro, Lampasas, 
Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, 
Marlin, Cameron, and Rockdale
355 PM CST Sun Dec 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of north central and south central Texas.

* WHEN...From 3 PM this afternoon to 9 PM CST this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
738 
WWUS74 KFWD 140302
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
902 PM CST Sun Dec 13 2020

TXZ115>118-129>133-141>145-156>160-174-140415-
/O.EXP.KFWD.WI.Y.0007.000000T0000Z-201214T0300Z/
Stephens-Palo Pinto-Parker-Tarrant-Eastland-Erath-Hood-Somervell-
Johnson-Comanche-Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-
McLennan-Falls-Milam-
Including the cities of Breckenridge, Mineral Wells, Weatherford,
Briar, Fort Worth, Arlington, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Comanche, De Leon, Goldthwaite, Hamilton, 
Hico, Clifton, Meridian, Valley Mills, Hillsboro, Lampasas, 
Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, 
Marlin, Cameron, and Rockdale
902 PM CST Sun Dec 13 2020

...WIND ADVISORY HAS EXPIRED...

Winds will continue to diminish across Central and North Texas
through the overnight hours.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 12, 5:57 AM CST, 6 hours 36 minutes earlier.

Area forecast discussion, Dec 12, 5:57 AM CST, 6 hours 36 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
557 AM CST Sat Dec 12 2020

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:
/Today Through Sunday Morning/

No significant changes or adjustments made to the forecast. I did
add in patchy fog across western Central Texas and sprinkles
outside of low light rain chances areas before daybreak Sunday.
Areas of fog, possibly patchy dense may occur within the strongest
low level warm advection regime south of I-20 and west of I-35
(basically western Central Texas) much of Sunday morning.

Strong isentropic ascent over the top of a fairly chilly low
airmass should result in a gradual increase of rainfall activity
through the morning hours Sunday. Though mid level lapse rates
near 7 deg C/km later Sunday morning, I withheld isolated/embedded
tstorms Sunday morning for now due to low confidence. Otherwise,
E/NE winds will increase to 10 mph or even higher as we progress
into mid-late morning Sunday. It will be quite the miserable day
to be outdoors or attending outdoor activities, as lows in the
30s north/40s only warm into the 40s, except southern parts of
Central TX may see a warm front right at late morning with
temperatures warming into the lower-mid 50s. Confidence at this
point is only marginal.

05/

Previous Discussion:
/Overnight through Saturday Night/

The main short term challenge will be fog across the Lower
Brazos/Trinity River Valleys of eastern Central Texas through
sunrise this morning. The cold front has slowed down across this
area with surface dew point temperatures remaining in the upper
50s & lower 60s, despite light north winds. Areas along and south
of a Cameron to Palestine line have reach saturation with
temperatures around 60 degrees with widespread dense fog
continuing across this area into the pre-dawn hours. A Dense Fog
Advisory remains in effect for Milam, Robertson, Leon, and
Anderson counties through 3 am. However, despite some lingering
fog projected by CAMs across this area, it does show fog becoming
more patchy with visibilities improving. I will re-assess the
situation as we progress into the pre-dawn hours if any extension
will be needed through daybreak. Otherwise, a strong mid level
impulse will progress across the Red River Valley through mid
morning. With dry low levels underneath this area lift, we only
expect a few sprinkles with cloud bases at or above 10 kft. This
may cause a minor inconvenience to those late night commuters
traveling across our northern tier counties early this morning.

Lows this morning fall into the mid-upper 30s north and west, but
remain in the 40s across much of Central Texas, as drier air is
delayed arriving until later in the day. Despite some occasional
mid-high clouds rippling across the region in response to fast-
moving impulses racing east overhead, there will be some rounds of
nice sunshine as well. Still, much cooler temperatures are in
store for the area with low level cold advection holding high
temperatures in the 50s for most of the area, though a few
readings in the lower 60s early in the day will occur across parts
of the Lower Brazos/Trinity Valleys. Light north winds will
become northwest 10 to 15 mph later this morning.

This coming evening will be partly cloudy and quiet with winds
veering east-northeast at less than 10 mph. Low level warm
advection does return quickly during the pre-dawn hours Sunday
across western North-Central Texas. This rapid change will be in
response to a vigorous mid level shortwave diving southeast across
the Southern High Plains of New Mexico and the Oklahoma/Texas
Panhandles. A surface is forecast to deepen across the Big Country
and South Plains ahead of an approaching cold front in response
to significant height falls in advance of the approaching vigorous
shortwave impulse. Low level wind fields west of I-35 will veer
southeast quickly over the top of the cool surface airmass by
daybreak Sunday with a spotty light rain developing within chilly
predawn temperatures between 35 and 40 degrees from DFW and areas
to the north and west. Enjoy this morning's weather, as Sunday
morning is expected to be damp and chilly.

05/

&&

.LONG TERM... /Issued 314 AM CST Sat Dec 12 2020/
/Sunday through next Friday/

Sunday's forecast remains pretty consistent in the arrival of the
cold and wet conditions across our area. As the southern stream
shortwave trough moves across the Southern Plains, a surface low
pressure and cold front will move from west to east across North
TX. In addition to the precipitation chances, this system will
bring brisk northerly winds behind the front. Winds will increase
to 15 to 25 mph, with higher gusts, along with colder temps.
Temperatures will slowly decrease through the afternoon with
daytime highs staying in the 40s across North TX and 50s/60s
across Central TX.

The main theme of the forecast is to continue to highlight the
potential for a few snow flurries and rain to mix along the Red
River Sunday afternoon. There's still some uncertainties on how
dry the dendritic growth zone might be as the colder airmass
arrives. Model forecast soundings continue to imply a brief
window of enough moisture/cold air/and lift that might be
sufficient for a few snow flurries mixing in with the rain/drizzle
during the afternoon and evening hours. No impacts or accumulations
are expected as surface temps will remain above freezing. On the
other hand, there's the scenario where all the precipitation
remains liquid across this area. Otherwise, expect a cold light
rain with isolated periods of moderate rain. We can't rule out a
few rumbles of thunder, mainly to the southeast where some limited
elevated instability will exist.

All the precipitation should end by Sunday evening, but it will
be much colder Sunday night into Monday morning as radiational
cooling will be enhanced. Morning temps will tank into the 20s
(mainly west of US-287) and 30s elsewhere. Another chilly day is
in the forecast for Monday with highs in the 40s and 50s with
clearing skies and light winds. Highs/lows will stay below normal
through most of the week as another system moves over the area on
Tuesday/Wednesday. While no precipitation is expected due to the
limited moisture, we will have to monitor the progression of this
system over the next couple of days. Temperatures will slowly warm
up into the 50s and 60s by late next week with no rain in the
forecast.

Sanchez

&&

.AVIATION... /NEW/
Update:
/12z TAFs/

Challenges: Timing how soon after 09z Sunday -RA arrives along
with deteriorating cigs into MVFR conditions, with IFR/LIFR
possible by 15z Sunday.

The weather pattern trends (see below on the 06z discussion) still
look good through 09z-10z Sunday, then all conditions will worsen
as we move through 12z and toward 18z at DFW/DAL. The strong mid
level trough will sweep ESE across the region, with a warm FROPA
moving into Central TX. -RA/-SHRA will increase quickly by/after
12z Sunday with MVFR conditions possible as early as 10z-11z,
worsening into IFR and even potentially LIFR by 15z and after
as RA becomes more widespread and a heavier. We'll continue to
fine tune timing in subsequent TAFs through the day and into
tonight.

NW winds near 10 knots will become E/NE around 5 knots by 00z
Sunday, then increase toward 10 knots after 12z Sunday as a
surface high shifts E across OK and through the Ozarks Sunday
morning.

05/

Previous Discussion:
/06z TAFs/

Challenges: Minor on wind speeds today, then veering wind shift
by 00z Sunday/after.

VFR conditions will prevail at all airports with scattered-broken
high cigs AOA FL100 with the passing of a fast-moving shortwave
near and north of D10 airports around DFW through 12z this
morning. The remainder of the day may see some mid-high level
clouds race east across the area in association with another mid
level impulse moving across the region. Light NNW winds 4-7 knots
will increase to around 10 knots by 15z and after.

A surface high shifts E across OK into the Ozarks late in the day,
while low pressure develops rapidly in advance of a cold front
across W TX. This will be in advance of a more significant mid
level impulse arrives on Sunday. Surface winds will veer E or ESE
at 10 knots tonight. Some -RA and lower cigs are expected to
develop toward 12z Sunday across D10 airports and Waco as well.
However, with this being late in the 24-30 hr period for the DFW
TAF with low confidence on timing and cig trends, I will wait for
new model data to arrive to produce a higher confidence forecast
for the 12z TAF set.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    56  40  45  31  49 /   0  20  80   5   0
Waco                60  40  57  33  50 /   0  10  80   0   0
Paris               53  36  42  31  48 /   0  10  90  20   0
Denton              55  37  44  26  49 /   0  30  80   5   0
McKinney            55  37  43  29  49 /   0  20  90   5   0
Dallas              57  41  46  33  51 /   0  20  80   5   0
Terrell             57  38  47  31  48 /   0  10  90   5   0
Corsicana           58  41  54  34  49 /   0  10  90   0   0
Temple              61  43  62  32  51 /   0  10  70   0   0
Mineral Wells       55  38  48  26  49 /   0  30  60   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Dec 12, 3:27 AM CST, 9 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
327 AM CST Sat Dec 12 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-130930-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
327 AM CST Sat Dec 12 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Patchy fog, possibly dense at times may impact parts of Eastern
Central Texas through sunrise Saturday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A brief rain-snow mix will be possible near the Red River Sunday
afternoon and evening, but no accumulations are expected at this
time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 7:23 PM CSTDense Fog AdvisoryFWDAnderson, Bell, Falls, Freestone, Henderson, Leon and 6 more8 hr

Nearby

Wind Advisories in Texas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.